MathSciNet Relay Station
MathSciNet bibliographic data
MR1875332 (2003a:60086) 60H10 (60G60 60H15 76F25 76M35)
Fannjiang, Albert; Komorowski, Tomasz; Peszat, Szymon Lagrangian dynamics for a passive tracer in a class of Gaussian Markovian flows. Stochastic Process. Appl. 97 (2002), no. 2, 171–198.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement